# SDR AALA20041149

- Difficulty date: November 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - CEILING EMERGENCY LIGHTS AT ROWS 17 TO 23 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT ROWS 17 TO 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
